Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2015 | Journal Article | LibreCat-ID: 31293
@article{Weich_2015, title={Resonance Chains and Geometric Limits on Schottky Surfaces}, volume={337}, DOI={10.1007/s00220-015-2359-z}, number={2}, journal={Communications in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Weich, Tobias}, year={2015}, pages={727–765} }
LibreCat
| DOI
| arXiv
2015 | Conference Paper | LibreCat-ID: 31368
@inproceedings{Hilgert_Hoffmann_Panse_2015, place={Münster}, title={Kann professorale Lehre tutoriell sein? Ein Modellversuch zur Einführung in mathematisches Denken und Arbeiten}, booktitle={Tagungsband zum Hansekolloquium zur Hochschuldidaktik der Mathematik.}, publisher={WTM-Verlag}, author={Hilgert, Joachim and Hoffmann, Max and Panse, Anja}, editor={Paravicini, Walther and Schnieder, Jörn}, year={2015}, pages={23–26} }
LibreCat
2015 | Book | LibreCat-ID: 31373
@book{Hilgert_Hoffmann_Panse_2015, place={Berlin, Heidelberg}, title={Einführung in mathematisches Denken und Arbeiten: tutoriell und transparent}, DOI={10.1007/978-3-662-45512-8}, publisher={Springer}, author={Hilgert, Joachim and Hoffmann, Max and Panse, Anja}, year={2015} }
LibreCat
| DOI
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51526
@article{Hilgert_Pasquale_Przebinda_2015, title={Resonances for the Laplacian: the cases BC2 and C2 (except over SOo(p,2), p>0 odd)}, author={Hilgert, Joachim and Pasquale, A. and Przebinda, T.}, year={2015} }
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51527
@article{Hilgert_Manon_Martens_2015, title={Contraction of Hamiltonian K-spaces}, author={Hilgert, Joachim and Manon, C. and Martens, J.}, year={2015} }
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51529
@article{Hilgert_Pasquale_Przebinda_2015, title={Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces}, author={Hilgert, Joachim and Pasquale, A. and Przebinda, T.}, year={2015} }
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51530
@article{Hilgert_Alldridge_Wurzbacher_2015, title={Superorbits}, author={Hilgert, Joachim and Alldridge, A. and Wurzbacher, T.}, year={2015} }
LibreCat
| Download (ext.)
2015 | Journal Article | LibreCat-ID: 38037
@article{Rösler_Voit_2015, title={A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian}, volume={11}, DOI={10.3842/sigma.2015.013}, number={013}, journal={Symmetry, Integrability and Geometry: Methods and Applications}, publisher={SIGMA (Symmetry, Integrability and Geometry: Methods and Application)}, author={Rösler, Margit and Voit, Michael}, year={2015}, pages={18pp} }
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 31294
@article{Weich_2014, title={Equivariant spectral asymptotics forh-pseudodifferential operators}, volume={55}, DOI={10.1063/1.4896698}, number={10101501}, journal={Journal of Mathematical Physics}, publisher={AIP Publishing}, author={Weich, Tobias}, year={2014} }
LibreCat
| DOI
| arXiv
2014 | Conference Paper | LibreCat-ID: 31369 |

@inproceedings{Panse_Hilgert_Hoffmann_2014, place={Münster}, title={Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn}, DOI={10.17877/DE290R-15591}, booktitle={Beiträge zum Mathematikunterricht 2014}, publisher={WTM-Verlag}, author={Panse, Anja and Hilgert, Joachim and Hoffmann, Max}, editor={Roth, Jürgen and Ames, Judith}, year={2014}, pages={883–886} }
LibreCat
| DOI
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 51394
@article{Hilgert_Möllers_Kobayashi_2014, title={Minimal representations via Bessel operators}, volume={66}, journal={J. Math. Soc. Japan}, author={Hilgert, Joachim and Möllers, J. and Kobayashi, T.}, year={2014}, pages={349–414} }
LibreCat
2014 | Journal Article | LibreCat-ID: 51393
@article{Hilgert_Wurzbacher_Alldridge_2014, title={Singular superspaces}, volume={278}, journal={Math. Z.}, author={Hilgert, Joachim and Wurzbacher, T. and Alldridge, A.}, year={2014}, pages={441–492} }
LibreCat
2014 | Book Chapter | LibreCat-ID: 51466
@inbook{Hilgert_Ólafsson_2014, series={Developments in Mathematics}, title={The Radon transform and its dual for limits of symmetric spaces}, volume={37}, booktitle={Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods}, publisher={Springer}, author={Hilgert, Joachim and Ólafsson, G.}, editor={Mason, G. and Penkov, I. and Wolf, J.A.}, year={2014}, collection={Developments in Mathematics} }
LibreCat
2014 | Book Chapter | LibreCat-ID: 51465
@inbook{Hilgert_Hoffmann_Panse_2014, place={Münster}, title={Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik}, booktitle={Beiträge zum Mathematikunterricht 2014}, publisher={WTM Verlag}, author={Hilgert, Joachim and Hoffmann, M. and Panse, A.}, editor={Roth, J. and Ames, J.}, year={2014} }
LibreCat
2014 | Preprint | LibreCat-ID: 51531
@article{Hilgert_Pasquale_Przebinda_2014, title={Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3)}, author={Hilgert, Joachim and Pasquale, A. and Przebinda, T.}, year={2014} }
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 32025
@article{Küster_2014, title={Discontinuity of the Fuglede-Kadison determinant on a group von Neumann algebra}, volume={22}, number={2}, journal={Communications in Mathematics}, author={Küster, Benjamin}, year={2014}, pages={141–149} }
LibreCat
2014 | Journal Article | LibreCat-ID: 31296
@article{Barkhofen_Faure_Weich_2014, title={Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum}, volume={27}, DOI={10.1088/0951-7715/27/8/1829}, number={8}, journal={Nonlinearity}, publisher={IOP Publishing}, author={Barkhofen, Sonja and Faure, F and Weich, Tobias}, year={2014}, pages={1829–1858} }
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 31297
@article{Weich_Barkhofen_Kuhl_Poli_Schomerus_2014, title={Formation and interaction of resonance chains in the open three-disk system}, volume={16}, DOI={10.1088/1367-2630/16/3/033029}, number={3033029}, journal={New Journal of Physics}, publisher={IOP Publishing}, author={Weich, Tobias and Barkhofen, Sonja and Kuhl, U and Poli, C and Schomerus, H}, year={2014} }
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 37667
@article{Rösler_Remling_2014, title={Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians}, volume={197}, DOI={10.1016/j.jat.2014.07.005}, journal={Journal of Approximation Theory}, publisher={Elsevier BV}, author={Rösler, Margit and Remling, Heiko}, year={2014}, pages={30–48} }
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
@article{Bogdan_Dyda_Luks_2014, title={On Hardy spaces of local and nonlocal operators}, volume={44}, DOI={10.32917/hmj/1408972907}, number={2}, journal={Hiroshima Mathematical Journal}, publisher={Hiroshima University - Department of Mathematics}, author={Bogdan, Krzysztof and Dyda, Bartłomiej and Luks, Tomasz}, year={2014}, pages={193–215} }
LibreCat
| DOI